# SDR FDEA201810122857

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,357 hours, 16,034 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 96032045
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO RUNWAY 30 OAK CAPT'S AIRSPEED INDICATOR DID NOT ADVANCE. RTO OCCURRED AT 90 KNOTS. NR 1 ADC WOULD NOT TEST, PERFORMED PITOT CHECK SPEED TAPE WOULD NOT MOVE. R&R NR 1 ADC GRD TESTED NORMAL PER MM CHAP 34-18-00-00-0. NR 1 ADC WOULD NOT TEST PERFORMED PITOT CHECK SPEED TAPE WOULD NOT MOVE. R&R NR 1 ADC GRD TESTED NORMAL PER MM CHAP 34-18-00-00-0.
